The averaging of the diffusion equation in a porous medium with weak absorption

Leonid V. Berlyand, M. V. Goncharenko

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)3428-3435
Number of pages8
JournalJournal of Soviet Mathematics
Volume52
Issue number5
DOIs
StatePublished - Dec 1 1990

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this